# SDR REXA2016071401320

- Difficulty date: July 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE COMPARTMENT FLASHLIGHT IS INOPERATIVE.  R & R FORWARD ENTRANCE COMPARTMENT FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPS TEST CHECKS OK.
